MathSciNet Relay Station
MathSciNet bibliographic data
MR170339 (30 #577) 55.10 (05.40)
Erdős, P.; Hajnal, A.; Moon, J. W. A problem in graph theory. Amer. Math. Monthly 71 1964 1107–1110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement